# SDR DL72L000941

- Difficulty date: May 11, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 73,767 hours, 49,738 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39608831
- Part serial: P177ANDP104
- Condition: Inoperative
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WILL NOT HOLD MANUAL AC W/ OUTFLOW VALVE FULL CLOSED AND CARGO HEAT VALVE CLOSED WOULD NOT CONTROL PRESSURE.  REPLACED AVIONICS COOLING AND OUTFLOW VALVE, NO HELP.  (S/N 3147) OFF, (S/N 4400) ON, (P/N 254708948).  REPLACED BOTH PNEU FLOW CONTROL VALVE ASSYS RAN ENGS PER PFHB A/C PRESSURIZATION SYS CHECK NORMAL PER M/M.  NOTE, A/C INSPECTED FOR PRESSURE LEAKAGE AND NO PROBLEMS FOUND A/C RTS.
